Wednesday, March 21, 2012

1st week on Temodar + Avastin

I'm currently on the "off" week of every other week on the pills and infusion. I was feeling pretty good the first week I took the pills, and grateful for that. One of the side effects from Temodar is constipation though and this past weekend that hit me hard, no pun intended. I will watch my diet a bit better from now on and make sure I stay more regular. Digestive issues have been the biggest side effect from treatment for me, from radiation to the abdomen and also my chest, and now on chemo. I've lost ~10 lbs since all that started last August, without trying to of course. I try to eat well when I feel good, lots of protein and calories. I'm not drinking wine very often though and that alone could account for half the weight loss. 
I start the pills again on Thursday... here's to the 2nd round going well and staying on top of the side effects!

2 comments:

  1. Momma- you have been so strong through this whole process. I am so proud of you! Your new logo should say "kicking sarcoma's butt".

    ReplyDelete
  2. I spoke with the Doctor after round 2, since I still had the terrible constipation pain that 2nd weekend. For the 3rd round we took away the Zofran and steroid. I was so much better, regular and more comfortable. Thank goodness I spoke with her about the side effects. All is going well now... I just hope it's actually working and shrinking/killing the nodules!!!

    ReplyDelete

my fans say...